Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

R. L. Moore's axiom 1 and metrization


Author: F. Burton Jones
Journal: Proc. Amer. Math. Soc. 9 (1958), 487
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093758-0
MathSciNet review: 0093758
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. F. McAuley, A relation between perfect separability, completeness, and normality in semi-metric spaces, Pacific J. Math. vol. 6 (1956) pp. 315-326. MR 0080907 (18:325c)
  • [2] R. L. Moore, Foundations of point-set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, New York, 1932. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093758-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society